Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 139271, 17 pages
http://dx.doi.org/10.1155/2012/139271
Research Article

A Novel Algorithm of Stochastic Chance-Constrained Linear Programming and Its Application

School of Management, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 20 April 2011; Accepted 6 July 2011

Academic Editor: Zidong Wang

Copyright © 2012 Xiaodong Ding and Chengliang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaodong Ding and Chengliang Wang, “A Novel Algorithm of Stochastic Chance-Constrained Linear Programming and Its Application,” Mathematical Problems in Engineering, vol. 2012, Article ID 139271, 17 pages, 2012. https://doi.org/10.1155/2012/139271.